# SDR COEA2011040414903

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53373000206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  RT CREASE BEAM WEB FR 18-19 CORRODED ON UPPER AND LOWER SURFACES WITH A TOOLING MARK ON UPPER SURFACE (LENGTH 1.0', WIDTH .400").  REMOVED CORROSION AND TOOLING MARK, FABRICATED AND INSTALLED RT CREASE BEAM WEB IAW ATR42 SRM.
